English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  An Efficient Output Error Estimation for Model Order Reduction of Parametrized Evolution Equations

Zhang, Y., Feng, L., Li, S., & Benner, P. (2015). An Efficient Output Error Estimation for Model Order Reduction of Parametrized Evolution Equations. SIAM Journal on Scientific Computing, 37(6), B910-B936. doi:10.1137/140998603.

Item is

Files

show Files
hide Files
:
zhang_2213018.pdf (Publisher version), 2MB
Name:
zhang_2213018.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© 2015, Society for Industrial and Applied Mathematics. This publication is with permission of the rights owner freely accessible on MPG.PuRe.
License:
-

Locators

show

Creators

show
hide
 Creators:
Zhang, Yongjin1, Author              
Feng, Lihong1, Author              
Li, Suzhou1, Author              
Benner, Peter1, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s):
 Dates: 2015
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1137/140998603
Other: 43/15
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: SIAM Journal on Scientific Computing
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 37 (6) Sequence Number: - Start / End Page: B910 - B936 Identifier: -